# SDR USAA000509

- Difficulty date: March 30, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER TIE CLIP WITH TWO CRACKS .5 INCH LONG, STATION 639, STRINGER 4R FUSELAGE FRAME.  REPLACED TIE CLIP PER SRM 51-10-02 AND 51-40-02.  (M)
